A support group for everything about chemotherapy, being treated and side effects...
A group for discussions and questions about radiotherapy. Get together, share your...
A place to discuss anything about surgery. Share your experiences, and ask questions...
Hello well here I am just about to go for my 5th dose radiotherapy alongside capeticibine chemo.. I seem to be having serious itching in the anus at night... Just wondered is this normal??? Also very concerned that after my 4.5wks of treatment I will still end up with a stoma.. Please I'm only 47...TIA
I'm afraid I can't answer your question but have just popped over from the melanoma group as I noticed your post had gone unanswered.
I'm assuming that this question relates to treatment you're receiving for anal cancer and, if so, you're more likely to get a response if you post this question in that group, which I see you've already joined.
All the best
"Never regret a day in your life, good days give you happiness, bad days give you experience"
What is a Community Champion?
Safe payments by:
If you have any questions about Macmillan, or would like to talk to someone about cancer, we have a team of experts
who can help.
© Macmillan Cancer Support
© Macmillan Cancer Support, registered charity in England and Wales (261017), Scotland (SC039907) and the Isle of Man
(604). Also operating in Northern Ireland. A company limited by guarantee, registered in England and Wales company
number 2400969. Isle of Man company number 4694F. Registered office: 89 Albert Embankment, London SE1 7UQ. VAT no: